MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number PXYWT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Irritation (4803)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced asthenopia and not happy.The clinical reason for explant was reported to be asthenopia.The iol was replaced with other company lens approximately within a month after initial procedure.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Additional information was provided in a.2., b.5., b.6., b.7.And d.10.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Additional information was received stating there were no further complications to the patient.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24040458
Report Number9612169-2026-00111
Device Sequence Number9058305
Product Code MFK
UDI-Device Identifier00380658410971
UDI-Public(01)00380658410971(17)290728(11)240730(10)25883944
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYWT0
Device Catalogue NumberPXYWT0.155
Device Lot Number25883944
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/05/2026
Date Device Manufactured07/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACED WITH B+L ENVY LENS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown